Journal of


  (Formerly Journal of the Czech Geological Society)

Original Paper

Peter Chudík, Pavel Uher, Milan Kohút, Peter Bačík

Accessory columbite to tantalite, tapiolite and zircon: products of extreme fractionation in highly peraluminous pegmatitic granite from the Považský Inovec Mountains, Western Carpathians, Slovakia

Journal of Geosciences, volume 53 (2008), issue 3-4, 323 - 334


Localities discussed in text. For further info, click the red mark:

Journal of Geosciences, Published by © Czech Geological Society, with support from the Czech Geological Survey.
Webdesign inspired by aTeo. Hosted at the server of the Institute of Petrology and Structural Geology, Charles University, Prague.
ISSN: 1803-1943 (online), 1802-6222 (print)
email: jgeosci(at)
cover_rotated.gif, 15kB

SNIP (Scopus, 2022): 0.826

IF (WoS, 2022): 1.4

5 YEAR IF (WoS, 2022): 1.8

Policy: Open Access

ISSN: 1802-6222

E-ISSN: 1803-1943